×

Intégrales d’entrelacement et fonctions de Whittaker. (Intertwining intégrals and Whittaker functions). (French) Zbl 0223.22017


MSC:

22E30 Analysis on real and complex Lie groups
22E46 Semisimple Lie groups and their representations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BOREL (A.) . - Linear algebraic groups . - New York, W. A. Benjamin, 1969 . MR 40 #4273 | Zbl 0186.33201 · Zbl 0186.33201
[2] BOURBAKI (N.) . - Intégration . Chap. 7-8. - Paris, Hermann, 1963 (Act. scient. et ind., 1306 ; Bourbaki, 29). Zbl 0156.03204 · Zbl 0156.03204
[3] BOURBAKI (N.) . - Groupes et algèbres de Lie , Chap. 4-6. - Paris, Hermann, 1968 (Act. scient. et ind., 1337 ; Bourbaki, 34). · Zbl 0199.35203
[4] BRUHAT (F.) . - Sur les représentations induites des groupes de Lie , Bull. Soc. math. France, t. 84, 1958 , p. 241-310. Numdam | MR 18,907i | Zbl 0074.10303 · Zbl 0074.10303
[5] GEL’FAND (I. M.) , GRAEV (M. I.) and PJATECKIJ-ŠAPIRO (I. I.) . - Representation theory and automorphic functions . - Philadelphia, London, W. B. Saunders Company, 1969 (Saunders Mathematics Books). Zbl 0177.18003 · Zbl 0177.18003
[6] GINDIKIN (S. G.) and KARPELEVIČ (F. I.) . - Plancherel measure for Riemann symetric spaces of nonpositive curvature , Soviet Mathematics, t. 3, 1962 , p. 962-965. Zbl 0156.03201 · Zbl 0156.03201
[7] HARISH-CHANDRA . - Spherical functions on a semi-simple Lie group, I. , Amer. J. of Math., t. 80, 1958 , p. 241-310. MR 20 #925 | Zbl 0093.12801 · Zbl 0093.12801
[8] HELGASON (S.) . - Applications of the Radon transform to representations of semi-simple Lie groups , Proc. Nat. Acad. Sc. U.S.A., t. 63, 1969 , p. 643-647. MR 41 #8586 | Zbl 0188.45203 · Zbl 0188.45203
[9] HOCHSCHILD (G.) . - The structure of Lie groups . - San Francisco, London, Holden-Day, 1965 (Holden-Day Series Mathematics). MR 34 #7696 | Zbl 0131.02702 · Zbl 0131.02702
[10] JACQUET (H.) . - Fonctions de Whittaker associées aux groupes de Chevalley , Bull. Soc. math. France, t. 95, 1967 , p. 243-309 (Thèse Sc. math. Paris, 1967 ), Numdam | Zbl 0155.05901 · Zbl 0155.05901
[11] KNAPP (W.) and STEIN (E. M.) . - Singular integrals and the principle series . Proc. Nat. Acad. Sc. U.S.A., t. 63, 1969 , p. 282-284. Zbl 0181.12501 · Zbl 0181.12501
[12] KUNZE (R. A.) and STEIN (E. M.) . - Uniformly bounded representations, III , Amer. J. of Math., t. 89, 1967 , p. 385-442. MR 38 #269 | Zbl 0195.14202 · Zbl 0195.14202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.